# SDR AALA97084

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Link Assy
- Part number: 59650651
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - DURING OVERNIGHT CHECK WHILE ACCOMPLISHING FCD KFD KFO405A TO CHECK NOSE LANDING GEAR UPPER AND LOWER LOCK LINK ASSEMBLY, UPPER AND LOWER LOCK LINKS FOUND CRACKED.  REPLACED UPPER AND LOWER LOCK LINK ASSEMBLY.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
